# SDR SWIA201436733

- Difficulty date: February 23, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 29,450 hours, 24,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE HAS CHAFING ON INBD L/E.   FLAP VANE INBD BLENDED IAW REO.
